BibTeX record: journals/jc/LinW08

download as .bib file

@article{DBLP:journals/jc/LinW08,
  author    = {Junyi Lin and
               Xiaoqun Wang},
  title     = {New Brownian bridge construction in quasi-Monte Carlo methods for
               computational finance.},
  journal   = {J. Complexity},
  year      = {2008},
  volume    = {24},
  number    = {2},
  pages     = {109--133},
  url       = {http://dx.doi.org/10.1016/j.jco.2007.06.001},
  doi       = {10.1016/j.jco.2007.06.001},
  timestamp = {Wed, 03 Sep 2014 07:18:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jc/LinW08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}